Debmalya Sain
Debmalya Sain
Indian Institute of Science
Verified email at iisc.ac.in
Title
Cited by
Cited by
Year
Operator norm attainment and inner product spaces
D Sain, K Paul
Linear Algebra and its Applications 439 (8), 2448-2452, 2013
392013
Birkhoff–James orthogonality of linear operators on finite dimensional Banach spaces
D Sain
Journal of Mathematical Analysis and Applications 447 (2), 860-866, 2017
362017
Birkhoff–James orthogonality and smoothness of bounded linear operators
K Paul, D Sain, P Ghosh
Linear Algebra and its Applications 506, 551-563, 2016
342016
Operator norm attainment and Birkhoff–James orthogonality
D Sain, K Paul, S Hait
Linear Algebra and its Applications 476, 85-97, 2015
312015
On the norm attainment set of a bounded linear operator
D Sain
Journal of Mathematical Analysis and Applications 457 (1), 67-76, 2018
222018
On strong orthogonality and strictly convex normed linear spaces
K Paul, D Sain, K Jha
Journal of inequalities and applications 2013 (1), 242, 2013
222013
On symmetry of Birkhoff-James orthogonality of linear operators
P Ghosh, D Sain, K Paul
Advances in Operator Theory 2 (4), 428-434, 2017
172017
A complete characterization of Birkhoff-James orthogonality in infinite dimensional normed space
D Sain, K Paul, A Mal
arXiv preprint arXiv:1706.07713, 2017
152017
Orthogonality of bounded linear operators
P Ghosh, D Sain, K Paul
Linear algebra and its applications 500, 43-51, 2016
152016
On some geometric properties of operator spaces
A Mal, D Sain, K Paul
Banach Journal of Mathematical Analysis 13 (1), 174-191, 2019
102019
On symmetry of Birkhoff-James orthogonality of linear operators on finite-dimensional real Banach spaces
D Sain, P Ghosh, K Paul
arXiv preprint arXiv:1611.03663, 2016
102016
Orthogonality of bounded linear operators on complex Banach spaces
K Paul, D Sain, A Mal, K Mandal
Advances in Operator Theory 3 (3), 699-709, 2018
92018
On rectangular constant in normed linear spaces
K Paul, P Ghosh, D Sain
Journal of Convex Analysis 24, 917-925, 2017
9*2017
A complete characterization of smoothness in the space of bounded linear operators
D Sain, K Paul, A Mal, A Ray
Linear and Multilinear Algebra, 1-11, 2019
82019
Extreme contractions on finite-dimensional polygonal Banach spaces
D Sain, A Ray, K Paul
arXiv preprint arXiv:1808.01881, 2018
82018
Strictly convex space: Strong orthogonality and Conjugate diameters
D Sain, K Paul, K Jha
arXiv preprint arXiv:1411.1464, 2014
82014
On extreme contractions and the norm attainment set of a bounded linear operator
D Sain
Annals of Functional Analysis 10 (1), 135-143, 2019
72019
On the numerical index of polyhedral Banach spaces
D Sain, K Paul, P Bhunia, S Bag
Linear Algebra and its Applications 577, 121-133, 2019
62019
Approximate Birkhoff–James orthogonality in the space of bounded linear operators
K Paul, D Sain, A Mal
Linear Algebra and its Applications 537, 348-357, 2018
62018
On approximate Birkhoff-James orthogonality and normal cones in a normed space
D Sain, K Paul
arXiv preprint arXiv:1706.07715, 2017
62017
The system can't perform the operation now. Try again later.
Articles 1–20